... excessive sweating after stopping medication/treatments, etc. How long it took, and whether you think the treatment did it for you or simply believing the treatment was working led to changes in your body chemistry that solved the problem. In short, how much did the treatment help vs. believing the treatment helped (similar to a placebo effect except the results persist even after the drug stops being administered.)
I understand your frustration. I had hot and cold episodes for 4 years. No doctor could figure it out. Finally after reading about a rare disorder called "Shapiro Syndrome", I found out that oxybutynin helped some people. It has been a life savor to me. As long as I take it I am fine. Good luck...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jan 2011 • 5 answers
Please check your vitamin d levels...Low levels are found to cause hives in some people... Cured me?
Posted 5 Nov 2011 • 1 answer
Posted 5 Jul 2015 • 2 answers
Posted 16 Nov 2015 • 1 answer
Posted 8 Aug 2017 • 1 answer